| Catalog Number |
08496609190 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys anti-tshr assay on a cobas e411 immunoassay analyzer (rack system).Initial result: 37.98 iu/l.The initial result did not match the patient's clinical history and the same sample was then repeated on the same analyzer on (b)(6) 2024.Repeat result: 1.75 iu/l.No questionable result was reported outside the laboratory.
Additional Manufacturer Narrative
The cobas e411 rack serial number was (b)(6).The investigation is ongoing.